MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event was reported involving an unknown aesculap ag knee implant system.Specifically, it was reported that there was postoperative loosening.A revision surgery had been planned.Additional information was not provided.

Event or Problem Description
An outside law firm reported that a patient experienced persistent pain and functional limitation following left total knee arthroplasty (tka).According to the operative report dated (b)(6) 2021, the patient underwent a left tka for osteoarthritis after failure of conservative treatment.The operative report indicates that the components were implanted using bone cement, with appropriate alignment and stability noted intraoperatively.The procedure was completed without reported intraoperative complications, and the patient was transferred to recovery in stable condition.The patient had previously undergone a right tka on (b)(6) 2019.The operative report similarly documented appropriate component implantation with no intraoperative complications.Follow-up evaluation on (b)(6) 2022, indicated that the implants were in place with normal alignment and no evidence of loosening.Physical examination demonstrated normal range of motion and no instability.Subsequent clinical evaluation on (b)(6) 2025, documented complaints of continued left knee pain and decreased mobility.Imaging reportedly showed the prosthesis in place without clear evidence of loosening; however, due to persistent symptoms, additional diagnostic testing was ordered.On (b)(6) 2025, the patient reported worsening left knee pain following a reported twisting event.The patient described constant pain, with associated symptoms including swelling, stiffness, popping, and difficulty with ambulation.

Event or Problem Description
The patient underwent revision left total knee arthroplasty on 22-dec-2025 due to a loose total knee arthroplasty with gross instability.During revision surgery, the surgeon documented gross loosening of both the femoral and tibial components of the implanted aesculap vega knee system.The surgeon noted that the cement had completely debonded from both the femoral and tibial implants.The debonding was so pronounced that the implant imprints remained visible in the intact cement mantle following implant removal.The surgeon reported that the femoral component was grossly loose and could be removed with a periosteal elevator.The tibial component was also grossly loose and was easily removed with a periosteal elevator.The patellar button was additionally found to be loose and was removed.The event required revision total knee arthroplasty involving femoral and tibial component revision and patellar button removal.No intraoperative complications were reported.Patient was transferred to pacu in stable condition following revision surgery.The adverse event is filed under ais reference xc 100041741 cc 400749557.

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24567959
Report Number3005673311-2026-00012
Device Sequence Number13138513
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/11/2026
Report Date (Section F) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Device Lot Number52679492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age56 MO
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/30/2026
04/06/2026
09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight160 LB
Date Report Sent to FDA02/25/2026